# SDR HNAA2016111100348

- Difficulty date: November 11, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 50,247 hours, 61,189 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

APU FAILED AFTER 30 MINUTES. CHECK FIRE DETECTOR, LIGHT ILLUMINATED.   MAINTENANCE VERIFIED BOTTLE DISCHARGED AND RED FUSELAGE DISC BLEW.
